MathSciNet Relay Station
MathSciNet bibliographic data
MR152090 (27 #2070) 62.85
Hájek, Jaroslav On linear statistical problems in stochastic processes. Czechoslovak Math. J. 12 (87) 1962 404–444.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement